Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46761
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Caballero, J. | en_US |
dc.contributor.author | O'Regan, D. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-23T07:53:09Z | - |
dc.date.available | 2018-11-23T07:53:09Z | - |
dc.date.issued | 2004 | en_US |
dc.identifier.issn | 0003-889X | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46761 | - |
dc.description.abstract | Using a technique associated with measures of noncompactness we prove the existence of solutions of an integral equation related to traffic flow. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Archiv der Mathematik (Printed ed.) | en_US |
dc.source | Archiv der Mathematik [ISSN 0003-889X] ,v. 82 (6), p. 551-563 | en_US |
dc.subject | 1202 Análisis y análisis funcional | en_US |
dc.subject | 120215 Ecuaciones integrales | en_US |
dc.title | On solutions of an integral equation related to traffic flow on unbounded domains | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1007/s00013-003-0609-3 | en_US |
dc.identifier.scopus | 3142750556 | - |
dc.identifier.isi | 000222678500009 | - |
dc.contributor.authorscopusid | 7102010775 | - |
dc.contributor.authorscopusid | 36049459000 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.identifier.eissn | 1420-8938 | - |
dc.description.lastpage | 563 | en_US |
dc.identifier.issue | 6 | - |
dc.description.firstpage | 551 | en_US |
dc.relation.volume | 82 | en_US |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 2480670 | - |
dc.contributor.daisngid | 298123 | - |
dc.contributor.daisngid | 5292 | - |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Caballero, J | - |
dc.contributor.wosstandard | WOS:Sadarangani, K | - |
dc.contributor.wosstandard | WOS:O'Regan, D | - |
dc.date.coverdate | Enero 2004 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.description.jcr | 0,236 | |
dc.description.jcrq | Q4 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0001-8842-426X | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Caballero Mena, Josefa | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
22
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
18
checked on Mar 30, 2025
Page view(s)
123
checked on Nov 30, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.